# SDR DLM88050079

- Difficulty date: February 2, 2005
- Submitted: February 7, 2005
- Operation: Air carrier
- Aircraft: N926DL
- Make and model: Doug MD-88
- Aircraft serial: 49713
- Aircraft time: 44,573 hours, 35,442 cycles
- Engine: Pwa JT8D219
- Engine time: 32,912 hours, 25,517 cycles
- System (JASC): 7314 · Engine Fuel Pump
- Part: Shaft
- Part number: 38430110
- Part serial: 725812
- Condition: Sheared
- Location: Nr 2 Fuel Pump
- Part time: 32,912 hours, 25,517 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: E

## Discrepancy

STARTING DOWN AT FL230, AROUND FL210 RT ENG FAILED GOOD HYD PRESS/OIL PRESS C/W ENG FAILURE W/QRH DURING FAILURE POWER WAS 55-60 N1 DUE TO 1 A/C PACK, APPROX TIME OF SHUTDOWN 2345Z LANDING AT 0009Z.  REPLACED RIGHT ENGINE FUEL CONTROL AND PUMP.  FUEL PUMP SHAFT SHEARED.
